# SDR VNAA202504140015

- Difficulty date: March 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC67012940
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN CANISTER, WELDED NO.3 IN STA. WS148 OF INTERNAL LH MAIN FUEL TANK.    CANISTER, WELDED NO.3 IN STA. WS148 OF INTERNAL LH MAIN FUEL TANK WAS REPAIRED PER REO670-57-42-577. REV.--.
